# SDR GTIA2023080737398

- Difficulty date: August 7, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 11,252 hours, 4,643 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SERVICE CHECK L1 DOOR ASSIST BOTTLE REQUIERE SERVICING-SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00
